... it. Hope I don't have any side effects. I see a pych doctor in Aug, my family doc wants them to control my meds from here on out. What should I expect from both the increase and my doc appt. Thanks for info
Do you feel stable on 10mg (i'm guessing that's the dose you are on?)? If so, talk to your doctor & explain that you don't feel you need the increase. Generally though an increase will improve how you feel. I certainly felt better when my doctor increased my antidepressant medication. Having your medication controlled by a psychiatric doctor in the future will be a good move, as they are specialised in this area.
I agree that the Psychiatrist will really help with the medication. A regular therapist will help with the day to day struggles. The medications will help treat the anxiety and depression that comes with long term illness. It is a wonderful combination. Just remember when your anxiety starts getting you going, that is all it is. A response that you can do something about. I forget sometimes that that impending doom feeling is just me readjusting a bit back to anxiety. If I know what it is, I do feel better.
I think you will be just fine going up as that is often the minimum people start at, 20mg. After all it might just be the extra dash you may need to conquer your present feeling. And if it isn't after a month or so, you can back off. Your body has adjusted to the medication and you will most probably do well. It stays under your control. Stay in touch, Karen
Just to let everyone know, I have had the best 2 days since increasing my prozac to 20mgs. I have more energy than ever and I sleep like a baby. I'm so pleased with the result. Hope it stays that way. ;)
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Oct 2013 • 2 answers
Updated 2 Feb 2015 • 1 answer
Updated 27 Feb 2015 • 4 answers
Updated 12 Aug 2018 • 3 answers
Updated 25 Aug 2018 • 1 answer